RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 64, Issue 1, Pages 115–128 (Mi mz1377)  

This article is cited in 2 scientific papers (total in 2 papers)

Canonically conjugate variables for the Volterra lattice with periodic boundary conditions

A. V. Penskoi

M. V. Lomonosov Moscow State University

Abstract: The Volterra lattice is considered. This dynamical system is known to be Hamiltonian with respect to two compatible Poisson brackets (quadratic and cubic). For each of the two brackets, a set of canonically conjugate variables is found by using the spectral theory of the Jacobi operator.

DOI: https://doi.org/10.4213/mzm1377

Full text: PDF file (221 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 64:1, 98–109

Bibliographic databases:

UDC: 517.93
Received: 21.01.1997
Revised: 17.09.1997

Citation: A. V. Penskoi, “Canonically conjugate variables for the Volterra lattice with periodic boundary conditions”, Mat. Zametki, 64:1 (1998), 115–128; Math. Notes, 64:1 (1998), 98–109

Citation in format AMSBIB
\Bibitem{Pen98}
\by A.~V.~Penskoi
\paper Canonically conjugate variables for the Volterra lattice with periodic boundary conditions
\jour Mat. Zametki
\yr 1998
\vol 64
\issue 1
\pages 115--128
\mathnet{http://mi.mathnet.ru/mz1377}
\crossref{https://doi.org/10.4213/mzm1377}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1693978}
\zmath{https://zbmath.org/?q=an:0916.58017}
\transl
\jour Math. Notes
\yr 1998
\vol 64
\issue 1
\pages 98--109
\crossref{https://doi.org/10.1007/BF02307200}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000078147600012}


Linking options:
  • http://mi.mathnet.ru/eng/mz1377
  • https://doi.org/10.4213/mzm1377
  • http://mi.mathnet.ru/eng/mz/v64/i1/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Veselov, AP, “Algebro-geometric Poisson brackets for difference operators and the Volterra lattice”, Doklady Akademii Nauk, 366:3 (1999), 299  mathnet  mathscinet  zmath  isi
    2. Falqui, G, “Gel'fand-Zakharevich systems and algebraic integrability: The Volterra lattice revisited”, Regular & Chaotic Dynamics, 10:4 (2005), 399  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:334
    Full text:87
    References:32
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019